Formes normales de structures de Poisson ayant un 1-jet nul en un point

J. P. Dufour, A. Wade

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

Singularities of Poisson structures where 1-jet vanishes appear in a stable manner because they are genetically not destroyed by small perturbations of the Poisson structure. In this paper we study these singularities. We give first a normal form for Poisson structures with zero 1-jet but with a "generic" 2-jet at a point. We give also a "quadratisation" result in class C.

Original languageFrench
Pages (from-to)79-96
Number of pages18
JournalJournal of Geometry and Physics
Volume26
Issue number1-2
DOIs
StatePublished - Jun 1998

All Science Journal Classification (ASJC) codes

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Geometry and Topology

Cite this